RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find



Search through the site:
Find



Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2004, Volume 16, Number 12, Pages 40–43 (Mi mm210)  

This article is cited in 1 scientific paper (total in 1 paper)

On smoothness of splines

I. G. Burova, Yu. K. Dem'yanovich

Saint-Petersburg State University

Full text (in Russian): PDF file (324 kB)
References (in Russian): PDF file   HTML файл

Bibliographic databases:

Received: 13.02.2004

Citation: I. G. Burova, Yu. K. Dem'yanovich, “On smoothness of splines”, Matem. Mod., 16:12 (2004), 40–43

Citation in format AMSBIB
\Bibitem{BurDem04}
\by I.~G.~Burova, Yu.~K.~Dem'yanovich
\paper On smoothness of splines
\jour Matem. Mod.
\yr 2004
\vol 16
\issue 12
\pages 40--43
\mathnet{http://mi.mathnet.ru/mm210}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2137386}
\zmath{https://zbmath.org/?q=an:1073.65015}


Linking options:
  • http://mi.mathnet.ru/eng/mm210
  • http://mi.mathnet.ru/eng/mm/v16/i12/p40

    SHARE: VKontakte.ru FaceBook Twitter Ya.ru Mail.ru Liveinternet Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ю. К. Демьянович, “Вейвлет базис $B_\varphi$-сплайнов для неравномерной сетки”, Матем. моделирование, 18:10 (2006), 123–126  mathnet  mathscinet  zmath
  • Математическое моделирование
    Number of views:
    This page:228
    Full text:100
    References:8
    First page:1

     
    Contact us:
     Terms of Use  Registration © Steklov Mathematical Institute RAS, 2014